RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1965, Volume 10, Issue 3, Pages 544–547 (Mi tvp552)  

Short Communications

On relation between limit theorems on finite groups and an ergodic theorem for Markov chains with bistochastic transition matrix

V. M. Maksimov

Moscow

Abstract: In this paper an ergodic theorem for Markov chains with bistochastic transition matrix $P$ is discussed as a limit theorem for some distributions on a finite group.

Full text: PDF file (817 kB)

English version:
Theory of Probability and its Applications, 1965, 10:3, 493–496

Bibliographic databases:

Received: 19.05.1964

Citation: V. M. Maksimov, “On relation between limit theorems on finite groups and an ergodic theorem for Markov chains with bistochastic transition matrix”, Teor. Veroyatnost. i Primenen., 10:3 (1965), 544–547; Theory Probab. Appl., 10:3 (1965), 493–496

Citation in format AMSBIB
\Bibitem{Mak65}
\by V.~M.~Maksimov
\paper On relation between limit theorems on finite groups and an ergodic theorem for Markov chains with bistochastic transition matrix
\jour Teor. Veroyatnost. i Primenen.
\yr 1965
\vol 10
\issue 3
\pages 544--547
\mathnet{http://mi.mathnet.ru/tvp552}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=199893}
\zmath{https://zbmath.org/?q=an:0168.16403}
\transl
\jour Theory Probab. Appl.
\yr 1965
\vol 10
\issue 3
\pages 493--496
\crossref{https://doi.org/10.1137/1110060}


Linking options:
  • http://mi.mathnet.ru/eng/tvp552
  • http://mi.mathnet.ru/eng/tvp/v10/i3/p544

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:152
    Full text:72
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021